Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had lipoma removed. Taking amlodipine to control BP and diclofenlic sodium. Safe if taken together?

User rating for this question
Answered by

Practicing since : 1981
Answered : 922 Questions
I have just had a 1 kg lipoma removed under general anaestic. My surgeon knows I am taking amlodipine to control my blood pressure, and has given me a 9 day course of diclofenlic sodium. Are they safe to be taken together
Posted Sun, 27 May 2012 in Hypertension and Heart Disease
Answered by Dr. Anil Grover 12 hours later

I read your question with interest. As you are aware Diclofenac Sodium is a non steroidal analgesic frequently administered in postoperative painful condition. Amlodipine is calcium channel blocker and it is an effective drug to control blood pressure elevation.

As far as medical science goes there is no documented incidence of interaction between these two frequently used drugs, therefore, I see no cause for worry. Nevertheless, if you are having any problems ask your doctor again and get reassured on this count and if you have read it somewhere let me know as follow up question.
Taking of both drugs together for short duration of time is SAFE.
With best wishes, for your speedy recovery.

Dr Anil Grover
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor